# SDR SWAA2025010681917

- Difficulty date: December 31, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 46,827 hours, 28,737 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY LOWER AFT FAIRING PANEL 194GL CRACK DAMAGE FROM BOTTOM TO TOP LEFT AND TOP RIGHT<[01] REMOVED AND REPLACED AFT FAIRING 194GL PER AMM 53-51-21
